Oregon, 2006

Heavy Snow in Oregon, November 27 to 28, 2006

November 27 to 28, 2006 · NWS PQR · 18 events in 7 counties and zones

An early season snowstorm brought winter weather to northwest Oregon. Much of the snow fell in the Coast Range, Cascades, and the Cascade foothills.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PQR wrote it up.

An early season snowstorm brought winter weather to northwest Oregon. Much of the snow fell in the Coast Range, Cascades, and the Cascade foothills. However, snow did make it down to the valley floor, with significant amounts seen in and near the western Columbia River Gorge.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before the first event at Nov 27, 2:30 PM PST, 1 hour 30 minutes earlier.

Area forecast discussion, Nov 27, 2:30 PM PST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
230 PM PST MON NOV 27 2006

.SYNOPSIS...COLD UPPER LOW OVER NORTHWEST WASHINGTON MOVES INTO
EASTERN WASHINGTON TONIGHT. MOIST SOUTHWEST ONSHORE FLOW OVER AREA
SHIFTS TO THE WEST THIS EVENING WITH DECREASING MOISTURE LATER
TONIGHT. REMAINS OF ARCTIC FRONT OVER NORTH PART OF AREA EARLY
TUESDAY SLIDES SOUTH THROUGH AREA DURING TUESDAY. HIGH PRESSURE
BUILDING INTO EASTERN WASHINGTON AND IDAHO TUESDAY AND WEDNESDAY
GIVES OFFSHORE FLOW TO AREA. NEXT PACIFIC FRONT MOVES INTO AREA EARLY
THURSDAY AND THROUGH THE AREA THURSDAY MORNING. OVERRUNNING MOISTURE
AHEAD OF SYSTEM WILL GIVE THREAT OF WINTER PRECIPITATION TO INLAND
AREAS THURSDAY MORNING BEFORE FLOW SHIFTS ONSHORE THURSDAY AFTERNOON.
HIGH PRESSURE BUILDS INTO AREA ON FRIDAY AND SATURDAY BRINGING DRIER
PATTERN TO AREA. NEXT PACIFIC SYSTEM FLATTENS RIDGE SOME ON SUNDAY
BEFORE REBUILDING ON MONDAY.

&&

.SHORT TERM...W TO NW OROGRAPHIC FLOW CONTINUES OVER AREA. LAST MAJOR
SHORT WAVE MOVES OVER AREA THIS AFTERNOON AND EVE THEN E OF
CASCADES AROUND 06Z. FLOW THEN TURNS MORE W GIVING BEST PRECIPITATION
THREAT TO CASCADES AFTER 06Z. REMAINS OF ARCTIC FRONT NOW OVER SW WA
MOVES TO NEAR KAST BY 12Z. REMAINS OF FRONT THEN SLIDE THROUGH AREA
TUE MORNING. THIS KEEPS LIKELY POPS S PART UNTIL FRONT MOVES THROUGH
WITH ONLY CHANCE N. BY TUE AFTERNOON PRECIPITATION THREAT LIMITED TO
NEAR CASCADES AND FAR S PART OF AREA. HIGH PRES BUILDS INTO EASTERN
WA TUE NIGHT AND EXTENDS INTO IDA FOR WED. A FEW LINGERING SHOWERS
CASCADES EARLY TUE EVE BEFORE OFFSHORE FLOW CLEARS MOST OF THE
CLOUDS. MOSTLY SUNNY COLD DAY TUE WITH OFFSHORE FLOW. NEXT PAC FRONT
APPROACHES LATER WED NIGHT. LOW LEVEL AMS STILL COLD AND FLOW REMAINS
OFFSHORE INLAND AREAS. TEMPS PROFILES SHOW 850MB TEMPS RISING ABOVE
FREEZING AHEAD SYSTEM EXCEPT E END OF GORGE. THIS WILL GIVE FREEZING
RAIN THREAT TO INLAND VALLEYS WITH SNOW CONFINED TO E GORGE. THREAT
CONTINUES THU MORNING UNTIL FRONT PASSES AND FLOW TURNS ONSHORE.
FRONT LOOKS TO MOVE QUICKLY THROUGH AREA WITH PRIMARY THREAT LATE WED
NIGHT INT THU MORNING TIL AROUND 18Z. LINGERING RAIN SHOWERS BEHIND
SYSTEM THU AFTERNOON. KOSOVITZ

.LONG TERM...MODELS UNDERGO A CHANGE IN THE PATTERN FOR THE PACNW...
AS A LONGWAVE UPPER TROUGH DIGS IN OVER THE CENTRAL U.S. AND SOME
RIDGING TAKES PLACE OFFSHORE. SPAGHETTI CHARTS AND INTER MODELS
COMPARISON INDICATE GOOD AGREEABILITY INTO SAT BEFORE SOME
DISCREPANCIES CROP UP. THEREFORE RELATIVELY GOOD CONFIDENCE IN
MODELS INTO SAT...SO WILL KEEP A CHANCE OF SHOWERS FOR THE POST
FRONTAL AIR THU NIGHT...THEN GO WITH A DRY FORECAST FRI THROUGH SAT
AS LOW LEVEL FLOW GOES OFFSHORE. WILL TRY TO INDICATE SOME WARMING
TO AIR MASS CENTERED AROUND SAT. FOR SUN AND MON DETAILS BECOME MORE
QUESTIONABLE...ALTHOUGH GENERAL TREND OF MODELS IS TO KEEP A RIDGE
JUST OFFSHORE. FOR NOW WILL FOLLOW 12Z RUN OF GFS IN INDICATING THE
POSSIBILITY OF A SYSTEM CROSSING THE TOP OF THE RIDGE...AND LEAVE IN
A CHANCE OF SHOWERS ACROSS THE N AND OVER THE CASCADES SUN AND MON.

&&

.AVIATION...MIXTURE OF VFR TO LOCAL MVFR OR EVEN A FEW IFR CIGS THIS
CONTINUE THIS AFTERNOON DUE TO SNOW MIXING DOWN TO VALLEY FLOORS.
CONDITIONS WILL CONTINUE MUCH OF THE NIGHT TONIGHT...THOUGH SHOWERS
EASE AS ONSHORE FLOW EASES LATE TONIGHT. DRYING FROM THE NORTH
EXPECTED TUESDAY WITH CONDITIONS BECOMING VFR EXCEPT OVER THE
CASCADES AS A REMNANT ARCTIC BOUNDARY SLOWLY MOVES SOUTH THROUGH THE
AREA. TOLLESON
&&

.MARINE...LOW PRESSURE CONTINUED JUST SOUTH OF THE B.C. COAST INTO
NORTHWEST WASHINGTON WITH COLD ONSHORE NORTHWEST FLOW INTO THE
SOUTHWEST WASHINGTON AND NORTHWEST OREGON COASTAL WATERS. STRONG
NORTHWEST FETCH OF WIND UPSTREAM OF OUR COASTAL WATERS WITH GALES
OUT NEAR BUOY 5. WILL ALLOW A FEW GUSTS TO 35 MPH IN THE NORTH
WATERS. OTHERWISE WILL HAVE SMALL CRAFT NORTHWEST WINDS INTO
TUESDAY...WITH SEAS JUST UNDER 20 FEET ADVECTING IN FROM THIS
UPSTREAM FETCH. WINDS LIGHTEN AND TURN MORE EASTERLY EXCEPT PERHAPS
NEAR COASTAL GAPS BY TUESDAY NIGHT AND WEDNESDAY. SEAS MAY DROP
BELOW 10 FEET BY WEDNESDAY. SYSTEM MOVES INTO THE PACIFIC NORTHWEST
WEDNESDAY NIGHT INTO THURSDAY THAT SHIFTS THE WINDS MORE SOUTHERLY
CLOSE TO SMALL CRAFT CONDITIONS AGAIN. TOLLESON
&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR/WA....SNOW ADVISORY CASCADES AND FOOTHILLS TONIGHT.
         SNOW ADVISORY COAST RANGE AND WILLAPA HILLS TONIGHT.
         SNOW ADVISORY FOR LOWER COLUMBIA AND I-5 CORRIDOR...THE
         NORTH...CENTRAL AND SOUTH WILLAMETTE VALLEY...AND THE
         COLUMBIA RIVER GORGE FOR TONIGHT.
         SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM CAPE
          SHOALWATER TO FLORENCE THROUGH TUESDAY EVENING.
         SMALL CRAFT ADVISORY FOR WINDS FROM CAPE
          SHOALWATER TO FLORENCE THROUGH TUESDAY MORNING.
         SMALL CRAFT ADVISORY FOR A ROUGH COLUMBIA BAR THROUGH
          TONIGHT.

&&

.PRELIMINARY POINT POPS...
AST 731178     PDX 631048    SLE 741048     EUG +61038
&&

MORE WEATHER INFORMATION ONLINE AT...
http://weather.gov/portland

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Nov 27, 6:02 AM PST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
602 AM PST MON NOV 27 2006

ORZ005>009-WAZ022-023-039-281415-
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-
WESTERN COLUMBIA RIVER GORGE-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-
602 AM PST MON NOV 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
SNOW SHOWERS WILL BRING AREAS OF ACCUMULATING SNOWFALL THROUGH
TONIGHT. SNOW ADVISORIES ARE IN EFFECT UNTIL 6 AM TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
TOTAL SNOWFALL REPORTS ARE REQUESTED. INCLUDE 12 HOUR OR STORM
TOTAL ACCUMULATIONS.

ORZ003-004-010>013-WAZ019-020-040-281415-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-WILLAPA HILLS-
SOUTH WASHINGTON CASCADE FOOTHILLS-
602 AM PST MON NOV 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
HEAVY SNOW WARNINGS IN EFFECT UNTIL 6 AM TUESDAY. SNOW SHOWERS WILL
INCREASE TODAY...WITH SIGNIFICANT SNOW ACCUMULATIONS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
TOTAL SNOWFALL REPORTS ARE REQUESTED. INCLUDE 12 HOUR OR STORM
TOTAL ACCUMULATIONS.

ORZ001-002-PZZ210-WAZ021-281415-
NORTH OREGON COAST-CENTRAL OREGON COAST-COLUMBIA RIVER BAR-
SOUTH WASHINGTON COAST-
602 AM PST MON NOV 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON...NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS
AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
SHOWERS...MIXED WITH OR AS SNOW AT TIMES...WILL CONTINUE TODAY
INTO TONIGHT. LOCAL ACCUMULATIONS MAY REACH 1 INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
TOTAL SNOWFALL REPORTS ARE REQUESTED. INCLUDE 12 HOUR OR STORM
TOTAL ACCUMULATIONS.

PZZ250-255-270-275-281415-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
20 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 20 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 20 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 20 TO 60 NM-
602 AM PST MON NOV 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
NO ACTION NEEDED.

In the hours before

Special weather statement, Nov 27, 10:07 AM PST, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
1007 AM PST MON NOV 27 2006

WAZ019-040-281815-
SOUTH WASHINGTON CASCADES-SOUTH WASHINGTON CASCADE FOOTHILLS-
INCLUDING THE CITIES OF...COLDWATER RIDGE VISITORS CENTER...
MOUNT ST. HELENS...TOUTLE...ARIEL...COUGAR
1007 AM PST MON NOV 27 2006

...WIND FORECAST FOR MOUNT ST HELENS FOR PLANNING PURPOSES...

.SYNOPSIS...UPPER LOW OVER WESTERN WASHINGTON MOVES TO EASTERN
WASHINGTON BY EARLY TUESDAY AND MOVES INTO IDAHO TUESDAY
AFTERNOON. NORTHWEST FLOW ALOFT BECOMES NORTHERLY AS LOW MOVES
EAST OF AREA TONIGHT. NORTHERLY FLOW CONTINUES THROUGH WEDNESDAY.
WEST LOW LEVEL FLOW TODAY BECOMES NORTH TONIGHT AND TUESDAY. LOW
LEVEL FLOW TURNS EASTERLY TUESDAY HIGHT AND WEDNESDAY AS HIGH
PRESSURE BUILDS INTO IDAHO.

=================================================================
KEY TO DECODING THE WIND DATA... FORMAT... 168025 WHERE FIRST
THREE DIGITS ARE THE WIND DIRECTION AND THE LAST THREE DIGITS ARE
THE WIND SPEED. IN THIS EXAMPLE, WIND IS FROM 168 (SOUTH) AT 25
MPH.

***** ALL WIND DATA ARE IN MILES PER HOUR *****
==================================================================

SALEM OBSERVED BALLOON SOUNDING WINDS AT 0400 PST ON 11/27/06

   200 FT      180014 (MPH)
  2000 FT      280018 (MPH)
  3000 FT      280021 (MPH)
  4000 FT      285025 (MPH)
  4400 FT      285025 (MPH)
  6000 FT      275028 (MPH)
  7000 FT      265029 (MPH)
  8000 FT      255032 (MPH)
  9000 FT      250036 (MPH)
  9300 FT      250036 (MPH)
 12000 FT      260040 (MPH)
 14000 FT      265040 (MPH)
 16000 FT      275043 (MPH)
 17300 FT      285044 (MPH)
 18000 FT      285044 (MPH)
 20000 FT      295052 (MPH)
 22300 FT      305063 (MPH)
 25000 FT      315077 (MPH)
 28700 FT      315102 (MPH)
 29000 FT      315102 (MPH)
 30000 FT      315096 (MPH)
 32000 FT      315074 (MPH)
 32700 FT      315074 (MPH)
 35000 FT      310073 (MPH)
 36000 FT      315070 (MPH)
 37500 FT      310071 (MPH)
 43000 FT      295064 (MPH)
 43600 FT      300070 (MPH)
 49000 FT      315051 (MPH)
 50000 FT      315046 (MPH)
 52000 FT      305038 (MPH)
 52200 FT      305038 (MPH)

FORECAST WIND FOR MOUNT ST HELENS

ELEV.   11/27 0400PST  11/27 1600PST  11/28 0400PST  11/28 1600PST
  3000         260015         280016         299006         342003
  6000         269025         277026         290009         031003
  9000         253028         256029         302012         349017
 12000         249033         254029         327022         342037
 15000         259047         278032         330040         343067
 18000         272047         297037         332047         346100
 21000         283042         308050         335057         349124
 24000         292042         314063         336074         349144
 27000         296050         317072         335088         347158
 30000         298058         318077         335094         347162
 33000         301062         318077         334094         349155
 36000         302057         318070         331089         342123
 39000         303054         317068         329084         336101
 42000         304051         316067         326078         331088
 45000         304049         317066         324075         326079
 48000         303047         319066         321074         322074
 51000         302046         320066         318072         317069
Local storm report, Nov 27, 2:01 PM PST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
201 PM PST MON NOV 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     SNOW             LAUREL MOUNTAIN         44.91N 123.54W
11/27/2006  M9.0 INCH        POLK               OR   OTHER FEDERAL

            9 INCHES IN LAST 24 HOURS. 30 INCHES ON GROUND.

&&

RNELSON
Local storm report, Nov 27, 3:03 PM PST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
303 PM PST MON NOV 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     SNOW             BUXTON                  45.68N 123.20W
11/27/2006  M6.0 INCH        WASHINGTON         OR   TRAINED SPOTTER

            6 INCHES OF NEW SNOW SINCE LAST NIGHT. 9 INCHES ON THE
            GROUND. EL 2100 FEET.

&&

RNELSON

Event by event

18 heavy snow. Local standard time, as filed.

Heavy Snow, Northern Oregon Cascades

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Northern Oregon Cascades forecast zone
Reported by
Official NWS Observations

Twenty-three inches accumulated snowfall reported at Mount Hood Meadows.

Heavy Snow, Northern Oregon Cascades

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Northern Oregon Cascades forecast zone
Reported by
Official NWS Observations

Twenty-three inches accumulated snowfall reported at Santiam Pass.

Heavy Snow, Cascades in Lane County

When
November 27, 4:00 PM PST to November 28, 2:00 PM PST
Where
Cascades in Lane County forecast zone
Reported by
Department of Highways

Twenty-three inches accumulated snowfall reported at Willamette Pass.

Heavy Snow, Northern Oregon Cascades

When
November 27, 4:00 PM PST to November 28, 2:00 PM PST
Where
Northern Oregon Cascades forecast zone
Reported by
Department of Highways

Twenty inches accumulated snowfall reported at Blue Box Pass.

Heavy Snow, Northern Oregon Cascades

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Northern Oregon Cascades forecast zone
Reported by
Park/Forest Service

Eighteen inches accumulated snowfall reported at Timberline.

Heavy Snow, Northern Oregon Cascades

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Northern Oregon Cascades forecast zone
Reported by
Department of Highways

Eighteen inches accumulated snowfall reported at Tombstone Summit.

Heavy Snow, Coast Range of Nw Oregon

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Coast Range of Nw Oregon forecast zone
Reported by
Department of Highways

Twelve inches accumulated snowfall reported at Sunset Summit.

Heavy Snow, Coast Range of Nw Oregon

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Coast Range of Nw Oregon forecast zone
Reported by
Department of Highways

Twelve inches accumulated snowfall reported at Wilson River Summit.

Heavy Snow, Coast Range of Nw Oregon

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Coast Range of Nw Oregon forecast zone
Reported by
Official NWS Observations

Nine inches accumulated snowfall reported at Buxton.

Heavy Snow, Coast Range of Nw Oregon

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Coast Range of Nw Oregon forecast zone
Reported by
Trained Spotter

Nine inches accumulated snowfall reported at Buxton.

Heavy Snow, Central Coast Range of W Oregon

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Central Coast Range of W Oregon forecast zone
Reported by
Trained Spotter

Eight inches accumulated snowfall reported at Blodgett.

Heavy Snow, Coast Range of Nw Oregon

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Coast Range of Nw Oregon forecast zone
Reported by
Mesonet

Eleven inches accumulated snowfall reported at Seine Creek.

Heavy Snow, Coast Range of Nw Oregon

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Coast Range of Nw Oregon forecast zone
Reported by
Mesonet

Seven inches accumulated snowfall reported at South Fork RAWS.

Heavy Snow, Cascade Foothills in Lane County

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Cascade Foothills in Lane County forecast zone
Reported by
Department of Highways

Six inches accumulated snowfall reported at McKenzie Bridge.

Heavy Snow, North Oregon Cascades Foothills

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
North Oregon Cascades Foothills forecast zone
Reported by
Mesonet

Ten inches accumulated snowfall reported at North Fork SNOTEL.

Heavy Snow, North Oregon Cascades Foothills

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
North Oregon Cascades Foothills forecast zone
Reported by
Mesonet

Six inches accumulated snowfall reported at South Fork Bull Run SNOTEL.

Heavy Snow, Western Columbia River Gorge

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Western Columbia River Gorge forecast zone
Reported by
Trained Spotter

Six inches accumulated snowfall reported at Hood River.

Heavy Snow, Western Columbia River Gorge

When
November 27, 4:00 PM PST to November 28, 10:00 AM PST
Where
Western Columbia River Gorge forecast zone
Reported by
COOP Observer

Four inches accumulated snowfall reported at Cascade Locks.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oregon in 2006Every state in 2006This day in weather historyWarnings in Oregon, November 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 6050, 6051, 6052, 6053, 6056, 6057, 6058, 6059, 6060, 6061, 6062, 6063, 6064, 6065, 6066, 6067, 6068, 6069.